MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; INTRODUCER CATHETER
Catalog Number CP-07611-P
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the cardiologist performed pda closure on a baby.Sheath was inserted but not fully inserted.When procedure was completed, the sheath was stuck and coming out or inserting further almost as if the artery got stuck on the sheath.The surgeon had to come and remove the sheath and the artery was broken and he had to attach it again.The cardiologist did try two or three times pulling on the sheath to get it out, but it was completely stuck, then he called the surgeon to come and take it out.There was no physical damage/kinking to the sheath itself, it could be that the artery had a spasm and the sheath got stuck." the femoral artery required surgical repair.The patient's current condition is reported as "stable".
 
Event or Problem Description
It was reported "the cardiologist performed pda closure on baby.Sheath was inserted but not fully inserted.When procedure was completed, the sheath was stuck and coming out or inserting further almost as if the artery got stuck on the sheath.The surgeon had to come and remove the sheath and the artery was broken and he had to attach it again.The cardiologist did try two or three times pulling on the sheath to get it out, but it was completely stuck, then he called the surgeon to come and take it out.There was no physical damage/kinking to the sheath itself, it could be that the artery had a spasm and the sheath got stuck." the femoral artery required surgical repair.The patient's current condition is reported as "stable".
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22726099
Report Number9680794-2025-00664
Device Sequence Number21095110
Product Code DQY
UDI-Device Identifier00801902002136
UDI-Public(01)00801902002136(11)240125(17)281231(10)14F24A0157(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K924607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCP-07611-P
Device Lot Number14F24A0157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown